# SDR A6WA202205268211

- Difficulty date: May 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226130
- Part serial: NSN
- Condition: Cracked
- Location: Ws 264
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLIGHT SPOILER AT WS 264 HAS A CRACKED SEAL P/N: 601R10226-130 JUST                BENEATH FWD EDGE OF SPOILER ON WING. CRACK DIMENSIONS ARE 6.5"L X .050"W.  *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 1 EACH CRACKED SEAL P/N: 601R10226-130 AT R/H FLIGHT SPOILER WS 264 IAW CRJ200 SRM 51-42-06 REV 39. RESTORED PROTECTIVE FINISH TO R/H WING SEAL IAW CRJ200 SRM 51-21-11 REV 39, CRJ200 SRM 51-25-06 REV 39. WORK  COMPLETED ON AERSALE WO #003644 CARD #20196. CRS #4AER685B   N444ZWW TT: 38,791:53 TC: 37,500
